# SDR AALA200801557

- Difficulty date: June 7, 2008
- Submitted: July 24, 2008
- Operation: Air carrier
- Aircraft: N80052
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 460
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: 0851HV
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PTY INFLIGHT T2110/07JUN LIM TO MIA.  CAPTAINS AIR SPEED INDICATION INOPERATIVE.  LANDED PTY WITHOUT INCIDENT.  REPLACED CAPTAINS PITOT PROBE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (A)
